# SDR GLBA96210

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101UE
- Make and model: Beech 1900C
- Aircraft serial: UC101
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Wipers
- Condition: Malfunctioned
- Location: Windshield
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ORD - WINDSHIELD WIPERS DO NOT WORK WITH SWITCH IN SLOW MODE, NO OPERATION AND STRONG SMELL OF ELECTRICAL ODOR.  OVERHEAD PANEL EXTREMELY HOT.  MAINTENANCE INSPECTED ELECTRICAL SYSTEM AND OPERATIONS OF WIPERS OK IN ALL MODES.  NO OVERHEAT OF PANELS.  (M)
